Today:

Journal of Prime Research in Mathematics


Volume 14,(November 2018)
ISSN 1817-2725
Articles in this Issue
Title Page

Download: PDF


ON SOME PARAMETERS RELATED TO FIXING SETS IN GRAPHS
IMRAN JAVAID , MUHAMMAD FAZIL
USMAN ALI, MUHAMMAD SALMAN

Download: PDF


GENERALIZED -RINGS
PETER V. DANCHEV

Download: PDF


INVARIANCE OF METRIC DIMENSION OF SUBDIVISION OF THE CROWN GRAPH
ABDUL RAUF NIZAMI

Download: PDF


NEW TWELFTH ORDER ALGORITHMS FOR SOLVING NONLINEAR EQUATIONS BY USING VARIATIONAL ITERATION TECHNIQUE
MUHAMMAD NAWAZ , AMIR NASEEM,
WAQAS NAZEER

Download: PDF


A NEW PARADIGM FOR INCREASING THE CONTINUITY OF SUBDIVISION SCHEMES
GHULAM MUSTAFA , MUHAMMAD ASGHAR,
MADIHA NAVEED

Download: PDF


BOUNDS OF F-INDEX FOR UNICYCLIC GRAPHS WITH FIXED PENDENT VERTICES
M. JAVAID , MAQSOOD AHMAD,
M. HUSSAIN, W.C. TEH

Download: PDF


K BANHATTI AND K HYPER BANHATTI INDICES OF THE LINE GRAPHS OF H-PANTACENIC NANOTUBES
ABDUR REHMAN , MUHAMMAD NAWAZ,
WAQAS NAZEER, WEI GAO

Download: PDF


SOLVING DIFFERENTIAL EQUATIONS BY WAVELET TRANSFORM METHOD BASED ON THE MOTHER WAVELETS & DIFFERENTIAL INVARIANTS
HAMID REZA YAZDANI , MEHDI NADJAFIKHAH,
MEGERDICH TOOMANIAN

Download: PDF


CONNECTIVE ECCENTRICITY INDEX OF CERTAIN PATH-THORN GRAPHS
M. JAVAID , M. IBRAHEEM,
A. A. BHATTI

Download: PDF


Back Side

Download: